I had a rash consisting of very small red, raised bumps all over my upper arms a few weeks ago. After managing not to scratch it and applying antibiotic ointment several times a day for a couple of weeks, the rash disappeared. Now it is two weeks later and I have the same rash all over my abdomen and upper thighs. The bumps are seemingly in patches. I have not changed detergents, soap, etc. or any of my other habits so I don't think it is related to any contact with an allergen. What is this!? It is SO itchy and without applying anti-itch creams every hour I cannot help but scratch until it bleeds. Help me!
I cannot confirm anything without examination but it can be contact dermatitis, sweat dermatitis, heat rash, folliculitis(Folliculitis starts when hair follicles are damaged by friction from clothing or blockage of the follicle) , herpes zoster or shingles or scabies((characterized by intense itching, usually at night and by small insect-type bites lesions on the skin) rash. Treatment for all are different. So I suggest you to consult a dermatologist and get it evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.